# SDR 03FDEA00443

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,815 hours, 23,734 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 65249203
- Part serial: M00267
- Condition: False Indication
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 190 AND CLIMBING (310 KIAS) THE FIRE WARNING BELL & MASTER FIRE LIGHT WENT OFF CONTINUOUSLY WITH NO OTHER INDICATIONS.  THE BELL WOULD ONLY SILENCE WHEN ANY SILENCING BUTTON WAS HELD IN.  BELL AND LIGHT WENT OUT ON DESCENT, CAME BACK ON AS AIRCRAFT BLOCKED IN.  BELL AND LIGHT WERE STILL ON UPON ACFT ARRIVAL, CONNECTED EXTERNAL PWR, DURING DEBRIEF WITH CREW, EXTERNAL PWR DROPPED OFF-STARTED APU, APPLIED PWR AND THE BELL AND LIGHT DID NOT COME BACK ON.  COULD NOT GET THE PROBLEM TO DUPLICATE.  T/S TO FIRE AND OVERHEAT DETECT OR ACCESSORY BOX IN E/E.  REMOVED AND REPLACED FIRE    DETECTOR BOX PER SMP'S.  FIRE SYSTEM TEST NORMAL PER JRH CHAPTER 5 .
